Prof. HE, Xuedong 何 雪 冬 教授

Associate Professor
BSc(Peking University)
PhD(University of Oxford)

Research Interests :
 * Behavioral Finance

 * Risk Management

Office :  Room 505, William M.W. Mong
             Engineering Building
Tel      :  (852) 3943-8336
Email  : xdhe@se.cuhk.edu.hk 
=> Prof . He's personal home page

 

Biography
 

Xuedong He received the B.Sc. degree in Mathematics and Applied Mathematics from Peking University in 2005 and the Ph.D. degree in Mathematical Finance from the University of Oxford in 2009. He was an assistant professor at Columbia University in 2009 - 2015 and joined the Chinese University of Hong Kong as an associate professor in 2016.
 
Xuedong He’s research interests include portfolio selection and asset pricing in behavioral finance and economics and risk management. He has published papers in leading journals such as Management Science, Operations Research, Mathematical Finance, and Mathematics of Operations Research. He is serving as Associate Editor for Operations Research. He also organized clusters and sessions in international conferences such as the INFORMS Annual Meetings 2012--2014 and the SIAM Financial Mathematics and Engineering Conference 2014.

 

Selected Publications

Path-Dependent and Randomized Strategies in Barberis’ Casino Gambling Model (with S. Hu, J. Oblój and X. Y. Zhou): Operations Research, forthcoming, 2016.
 
Profit Sharing in Hedge Funds (with S. G. Kou): Mathematical Finance, forthcoming, 2016.
 
Dynamic Portfolio Choice when Risk is Measured by Weighted VaR (with H. Q. Jin and X. Y. Zhou): Mathematics of Operations Research, Volume 40, Issue 3, Pages 773-796, 2015.
 
Myopic Loss Aversion, Reference Point, and Money Illusion (with X. Y. Zhou): Quantitative Finance, Volume 14, Issue 9, Pages 1541-1554,2014.
 
Hope, Fear and Aspirations (with X. Y. Zhou): Mathematical Finance, Volume 26, Issue 1, Pages 3-50, 2016.
 
Loss-based Risk Measures (with R. Cont and R. Deguest): Statistics and Risk Modeling, Volume 30, Issue 2, Pages 133-167, 2013.
 
Optimal Insurance Design under Rank Dependent Expected Utility (with C. Bernard, J. A. Yan and X. Y. Zhou): Mathematical Finance, Volume 25, Issue 1, Pages 154-186, 2015.
 
Portfolio Choice via Quantiles (with X. Y. Zhou): Mathematical Finance, Volume 21, Issue 2, Pages 203-231, April 2011.
 
Portfolio Choice under Cumulative Prospect Theory: An Analytical Treatment (with X. Y. Zhou): Management Science, Volume 57, Issue 2, Pages 315-331, February 2011.